# SDR AALA202501302137

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737823
- Aircraft serial: 44447
- Aircraft time: 15,801 hours, 5,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT EMERGENCY POWER SUPPLY INOPERATIVE. REMOVE AND REPALCED AFT EMERGENCY POWER SUPPLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
